# SDR AALA20130103013

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 75,408 hours, 11,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER 1 DOOR EMERGENCY EXIT LIGHTS.  OPS CHECK NORMAL.
